# SDR YENA2024062500911

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,040 hours, 23,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs12-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING INITIAL INSPECTION: CORROSION ON LONGITUDINAL BEAM BTW FR12 AND FR 17 BEAM Y= 300LH. AT W1; (RESOLVED ON W/O: 1309155 TASKCARD: NR-00015) 355218 - VELAZQUEZ NEQUIZ, ANTON TONATIHU 10/JUN/24 69707 - CORONADO LOPEZ, JOSE DE JESUS 10/JUN/24 WIP: SUMMARY: CORROSION ON LONGITUDINAL BEAM BTW FR12 AND FR 17 BEAM Y= 300LH. AT W1 WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPAIRED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 53--10-10/AD51 AND SRM 53-10-10 REPAIR/51P WORK EMBODIED ON W/O N317JB/2585/ E190/B6 CHECK ON N/R 00188.
